# SDR ARWA20070701

- Difficulty date: July 4, 2007
- Submitted: July 7, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 79,675 hours, 29,110 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26014120
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ON TAXI TO RAMP, BRAKES "LOCKED UP".  REMOVED AND REPLACED BRAKE ASSEMBLY NR 2 IN ACCORDANCE WITH DC-8 M/M 32-42-1.  OPERATIONAL CHECK FOR LEAKS OK.
